邮箱 English

人员 > 科研教学系列 > 胡勇

胡勇

Tenure-Track助理教授  

0755-88015910

  • 简历
  • 科研
  • 教学
  • 发表论著

个人简介:

胡勇助理教授 2012年6月获得法国巴黎第十一大学博士学位;2012年9月至2013年8月在德国杜伊斯堡-埃森大学从事博士后研究。2013年9月起担任法国诺曼底卡昂大学 Maitre de conferences 教职 (法国的仅次于教授的终身教职)。2017年6月加入南方科技大学。主要科研方向为数论与算术几何。


工作经历:

2017.06-      Tenure-Track助理教授 南方科技大学 数学系
2013.09-2017.06  副教授(Maitre de conference)  法国诺曼底卡昂(Caen Normandie)大学 数学系
2012.09-2013.08  博士后  德国杜伊斯堡-埃森(Duisburg-Essen)大学 数学系

教育背景:
2008.09-2012.06    巴黎第十一大学 数学系 法国
2012年6月获博士学位
2007.09-2008.07   莱顿大学 数学系 荷兰 (硕士二年级,欧盟Erasmus ALGANT联合培养项目)
2008年7月获硕士学位
2006.09-2007.07   巴黎第十一大学 数学系 法国 (硕士一年级,欧盟Erasmus ALGANT联合培养项目)
2005.09-2006.07   清华大学 数学系 北京 (直博一年级,因出国留学未获国内学位)
2001.09-2005.07   清华大学 数学系 北京
2005年7月获理学学士学位

Research Interests

My research domain is arithmetic geometry. Research topics I'm particularly interested in include rational points of homogeneous varieties, arithmetic of quadratic forms and related structures, Galois cohomology of linear algebraic groups, etc. 


Grants

Division algebras and arithmetic of quadratic forms over semi-global fields

半整体域上的可除代数和二次型相关算术问题


National Natural Science Foundation of China, Youth Program No. 11801260, 

260,000 RMB yuan, PI, Jan. 2019---Dec. 2021; 


国家自然科学基金,青年科学基金项目,项目批准号 11801260,

26 万元,主持, 起止年月:2019年1月---2021年12月;


Spring Semester 2019:   Abstract Algebra


Teaching in past years



Publications

1. (with Sunghan BAE and Linsheng YIN) Artin L-functions and modular forms associated to quasi-cyclotomic fields, Acta Arithmetica, 143 (2010), 59–80.

2. Weak approximation over function fields of curves over large or finite fields, Mathematische Annalen, 348 (2010) No. 2, 357–377.
3. Local-global principle for quadratic forms over fraction fields of two-dimensional henselian domains, Annales de l'Institut Fourier, 62 (2012) No. 6, 2131–2143.
4. Division algebras and quadratic forms over fraction fields of two-dimensional henselian domains, Algebra & Number Theory, 7 (2013) No. 8, 1919–1952.
5. Hasse principle for simply connected groups over function fields of surfaces, Journal of Ramanujan Mathematical Society, 29 (2014) No. 2, 155–199.
6. The Pythagoras number and the $u$-invariant of Laurent series fields in several variables, Journal of Algebra, 426 (2015), 243–258.
7. A cohomological Hasse principle over two-dimensional local rings, International Mathematics Research Notices, 14 (2017), 4369–4397.